# SDR CALA2024042201164

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 44,099 hours, 15,424 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Clogged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FEEL DIFFERENTIAL LIGHT INSTALLED PITOT LEAK CHECK KIT. REF AMM 27-31-17 T/S REF FIM 27-31 TASK 815. FOUND RIGHT ELEV FEEL PITOT PROBE T/S PER FIM 27-31 TASK 815 STEPS A.(1) THRU E.(7). NO DEFECTS ILLUMINATED ON ROTATION @156 KNOTS, AIRSPEED WAS BETWEEN 150-165 CLOGGED. ATTEMPTED TO FLUSH THE RIGHT ELEV FEEL PITOT PROBE AND FOUND. SO TECH SUPPORT CONTINUED WITH STEP H. FAULT ISOLATION KNOTS WITH 5.6 UNITS STABILIZER TRIM, FLAPS AT 1 UNIT PITCH 6.5 LINES WITH NO HELP REF AMM 27-31-17-170-801. PROCEDURE C AND FOUND RIGHT ELEV PITOT PROBE SYSTEM CLOGGED. DEGREES. THEN, ON LANDING LIGHT EXTINGUISHED. NO OTHER ABNORMAL REMOVED AND REPLACED RH FEEL SYSTEM PITOT PROBE. AVIONICS PART REMOVED FEEL SYSTEM PITOT PROBE AMM TASK 27-31-94/401 REMOVAL AND PERFORMED ELEVATOR SYSTEM LEAK TEST REF AMM TASK PERFORMED LEAK CHECK.  REPLACEMENT. 27-31-17-790-801. OPS TEST GOOD, NO LEAKS DETECTED.  PERFORMED PITOT PROBE HEAT TEST REF AMM 30-31-00-730-801 OPS CHKS GOOD FOLLOWED FIM 27-31- TASK 815 FOR REPAIR CONFIRMATION STEP R (2) AND CONFIRMED TEST TO BE SATISFACTORY
